MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE, SURGICAL, INSTRUMENT

OBERDORF SYNTHES PRODUKTIONS GMBH HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 314.468
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on an unknown date, during loan kit inspection the spring came out of the screwdriver shaft.No further information provided.This report is for one (1) holding sleeve for stardrive screwdriver shaft t8.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part: 314.468, synthes lot: 7766375, supplier lot: na, release to warehouse date: august 19, 2014, manufactured by synthes jennersville.No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Visual inspection: the received holding sleeve is in a good condition.There are no damages on its outside visible.The housing spring is missing as reported.Drawing/specification review: the manufacturing review shows that the production procedures were according to the specifications and there were no issues that would contribute to this complaint condition.Dimensional inspection: the investigation has shown that the cause of complained malfunction is a post-manufacturing caused use related therefore, no drawing/specification review is needed.Summary: due the missing component, the complaint condition is rated as confirmed.Unfortunately, we only have limited information in the complaint description and cannot determine how the spring got lost.By the evidence that the device passed our 100% final inspection before the device left the manufacturing site, we confirm that the cause of failure is not due to any manufacturing non-conformances.The spring most likely got lost during/ after sterilization process where the device was disassembled due to cleaning reasons.The cause of complained malfunction is a post-manufacturing caused and/or use related therefore, the in the investigation flow listed remaining investigation steps are not required.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed as no product related issue could be detected.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
HOLDING SLEEVE FOR STARDRIVE SCREWDRIVER SHAFT T8
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9632414
Report Number8030965-2020-00663
Device Sequence Number19621609
Product Code FZX
UDI-Device Identifier07611819781351
UDI-Public(01)07611819781351
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number314.468
Device Lot Number7766375
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2020
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer02/12/2020
03/04/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date02/21/2020
03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1